Skip to Main content Skip to Navigation
Journal articles

On the length of word chains

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619475
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 2:56:51 PM
Last modification on : Tuesday, October 19, 2021 - 11:25:52 AM

Identifiers

  • HAL Id : hal-00619475, version 1

Collections

Citation

Jean Berstel, Srečko Brlek. On the length of word chains. Information Processing Letters, Elsevier, 1987, 26 (1), pp.23-28. ⟨hal-00619475⟩

Share

Metrics

Record views

201